| Model Number |
20360 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/26/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure, cold pixels were observed.It was noted the user lowered the laser power and performed a biopsy prior to the ablation procedure.The physician flushed the biopsy with a solution prior to the ablation.There were no patient complications reported in relation to this event.
Additional Manufacturer Narrative
Device evaluation: the cold pixel phenomenon was confirmed during the case.